mental-health-icon
Lack. Of motivation
Why tofisopam or benzodiazepine group drugs even cured anxiety. It makes lack of motivation and energetic feeling.. Suppressed fee at stomach. Why is it soo???. Will it be cure by dosage change or additional dopamine generation medicine
75 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hi I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Friend Taking over allopathic medicins will have there kwn side effects that you mentioned as above.. I Advice you for Homoeopathic treatment "Deep Homoeopathic Clinic "will help out from this problem.. We Treat with Homoeopathic medicins which have no side effect along with counsellings session with some change or corrections in dietery habits. Assure results would be seen in 21days Considering your problem we conduct online consultations and counsellings session with medicines provieded through our courier services . Happy to help Regards Dr Poonam
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
All meds have effects and at times side effects... Consult ur psychiatrist if has some issues
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Lack of motivation and depression Extreme lack of motivation
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.